Kernel Entropy Estimation for Linear Processes
Hailin Sang,
Yongli Sang and
Fangjun Xu
Journal of Time Series Analysis, 2018, vol. 39, issue 4, 563-591
Abstract:
Let {X n :n∈N}be a linear process with bounded probability density function f(x). We study the estimation of the quadratic functional ∫ R f 2(x)dx. With a Fourier transform on the kernel function and the projection method, it is shown that, under certain mild conditions, the estimator 2 / ( n ( n − 1 ) h n ) ∑ 1 ≤ i
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://doi.org/10.1111/jtsa.12286
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:39:y:2018:i:4:p:563-591
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().